• Previous Article
    Exponential stability of solutions for retarded stochastic differential equations without dissipativity
  • DCDS-B Home
  • This Issue
  • Next Article
    Asymptotic behaviour of an age and infection age structured model for the propagation of fungal diseases in plants
September  2017, 22(7): 2907-2921. doi: 10.3934/dcdsb.2017156

LaSalle type stationary oscillation theorems for Affine-Periodic Systems

1. 

College of mathematics, Jilin Normal University, Jilin 136000, China

2. 

College of Mathematics, Jilin University, Changchun 130012, China

3. 

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

4. 

Center for Mathematics and Interdisciplinary Sciences, Northeast Normal University, Changchun 130024, China

5. 

Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

* Corresponding author: Yong Li

Received  July 2016 Revised  March 2017 Published  May 2017

Fund Project: The second author is supported by NSFC (grant No. 11201173). The third author is supported by National Basic Research Program of China (grant No. 2013CB834100), NSFC (grant No. 11571065) and NSFC (grant No. 11171132)

The paper concerns the existence of affine-periodic solutions for affine-periodic (functional) differential systems, which is a new type of quasi-periodic solutions if they are bounded. Some more general criteria than LaSalle's one on the existence of periodic solutions are established. Some applications are also given.

Citation: Hongren Wang, Xue Yang, Yong Li, Xiaoyue Li. LaSalle type stationary oscillation theorems for Affine-Periodic Systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2907-2921. doi: 10.3934/dcdsb.2017156
References:
[1]

T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional-Differential Equations Mathematics in Science and Engineering, 178, Academic Press, Inc. , Orlando, FL, 1985. Google Scholar

[2]

O. ChadliQ. H. Ansari and J. C. Yao, Mixed equilibrium problems and anti-periodic solutions for nonlinear evolution equations, J. Optim. Theory Appl., 168 (2016), 410-440. doi: 10.1007/s10957-015-0707-y. Google Scholar

[3]

X. Chang and Y. Li, Rotating periodic solutions of second order dissipative dynamical systems, Discrete Contin. Dyn. Syst., 36 (2016), 643-652. doi: 10.3934/dcds.2016.36.643. Google Scholar

[4]

Y. ChenJ. J. Nieto and D. O'Regan, Anti-periodic solutions for evolution equations associated with maximal monotone mappings, Appl. Math. Lett., 24 (2011), 302-307. doi: 10.1016/j.aml.2010.10.010. Google Scholar

[5]

Y. ChenD. O'Regan and R. P. Agarwal, Anti-periodic solutions for semilinear evolution equations in Banach spaces, J. Appl. Math. Comput., 38 (2012), 63-70. doi: 10.1007/s12190-010-0463-y. Google Scholar

[6]

W. A. Coppel, Dichotomies in Stability Theory Lecture Notes in Mathematics, Vol. 629, Springer-Verlag, Berlin-New York, 1978. Google Scholar

[7]

J. R. Graef and L. Kong, Periodic solutions of first order functional differential equations, Appl. Math. Lett., 24 (2011), 1981-1985. doi: 10.1016/j.aml.2011.05.020. Google Scholar

[8]

T. Haddad and T. Haddad, Existence and uniqueness of anti-periodic solutions for nonlinear third-order differential inclusions, Electron. J. Differential Equations (2013), 10 pp. Google Scholar

[9]

J. K. Hale, Functional Differential Equations Applied Mathematical Sciences, Vol. 3, Springer-Verlag New York, New York-Heidelberg, 1971. Google Scholar

[10]

S. Heidarkhani, G. A. Afrouzi, A. Hadjian and J. Henderson, Existence of infinitely many anti-periodic solutions for second-order impulsive differential inclusions, Electron. J. Differential Equations (2013), 13 pp. Google Scholar

[11]

J. Knežević-Miljanović, Periodic solutions of nonlinear differential equations, Adv. Dyn. Syst. Appl., 7 (2012), 89-93. Google Scholar

[12]

T. KüpperY. Li and B. Zhang, Periodic solutions for dissipative-repulsive systems, Tohoku Math. J. (2), 52 (2000), 321-329. doi: 10.2748/tmj/1178207816. Google Scholar

[13]

J. LaSalle and S. Lefschetz, Stabillity by Lyapunov's Direct Method, with Application Mathematics in Science and Engineering, Vol. 4, New York-London 1961. Google Scholar

[14]

Y. Li and F. Huang, Levinson's problem on affine-periodic solutions, Adv. Nonlinear Stud., 15 (2015), 241-252. doi: 10.1515/ans-2015-0113. Google Scholar

[15]

Y. LiQ. Zhou and X. Lu, Periodic solutions for functional-differential inclusions with infinite delay, Sci. China Ser. A, 37 (1994), 1289-1301. Google Scholar

[16]

Y. LiQ. Zhou and X. Lu, Periodic solutions and equilibrium states for functional-differential inclusions with nonconvex right-hand side, Quart. Appl. Math., 55 (1997), 57-68. doi: 10.1090/qam/1433752. Google Scholar

[17]

J. LiangJ. Liu and T. Xiao, Periodic solutions of delay impulsive differential equations, Nonlinear Anal., 74 (2011), 6835-6842. doi: 10.1016/j.na.2011.07.008. Google Scholar

[18]

A. LipowskiB. Przeradzki and K. Szymańska-Debowska, Periodic solutions to differential equations with a generalized p-Laplacian, Discrete Contin. Dyn. Syst. Ser. B, 19 (2014), 2593-2601. doi: 10.3934/dcdsb.2014.19.2593. Google Scholar

[19]

J. Mawhin, Periodic solutions of differential and difference systems with pendulum-type nonlinearities: Variational approaches, Differential and difference equations with applications, Springer Proc. Math. Stat., Springer, New York, 47 (2013), 83-98. doi: 10.1007/978-1-4614-7333-6_7. Google Scholar

[20]

X. Meng and Y. Li, Affine-periodic solutions for discrete dynamical systems, J. Appl. Anal. Comput., 5 (2015), 781-792. Google Scholar

[21]

S. Padhi, John R. Graef and P. D. N. Srinivasu, Periodic Solutions of First-Order Functional Differential Equations in Population Dynamics Springer, New Delhi, 2014. doi: 10.1007/978-81-322-1895-1. Google Scholar

[22]

P. Sa Ngiamsunthorn, Existence of periodic solutions for differential equations with multiple delays under dichotomy condition Adv. Difference Equ. 2015 (2015), 11 pp. doi: 10.1186/s13662-015-0598-0. Google Scholar

[23]

C. Wang and Y. Li, Affine-periodic solutions for nonlinear dynamic equations on time scales Adv. Difference Equ. 2015 (2015), 16 pp. doi: 10.1186/s13662-015-0634-0. Google Scholar

[24]

C. WangX. Yang and Y. Li, Affine-periodic solutions for nonlinear differential equations, Rocky Mountain J. Math., 46 (2016), 1717-1737. doi: 10.1216/RMJ-2016-46-5-1717. Google Scholar

[25]

J. R. Ward, Periodic solutions of first order systems, Discrete Contin. Dyn. Syst., 33 (2013), 381-389. doi: 10.3934/dcds.2013.33.381. Google Scholar

[26]

R. WuF. Cong and Y. Li, Anti-periodic solutions for second order differential equations, Appl. Math. Lett., 24 (2011), 860-863. doi: 10.1016/j.aml.2010.12.031. Google Scholar

[27]

T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions Applied Mathematical Sciences, Vol. 14. Springer-Verlag, New York-Heidelberg, 1975. Google Scholar

[28]

Y. Zhang, X. Yang and Y. Li, Affine-periodic solutions for dissipative systems, Abstr. Appl. Anal. (2013), Art. ID 157140, 4 pp. Google Scholar

show all references

References:
[1]

T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional-Differential Equations Mathematics in Science and Engineering, 178, Academic Press, Inc. , Orlando, FL, 1985. Google Scholar

[2]

O. ChadliQ. H. Ansari and J. C. Yao, Mixed equilibrium problems and anti-periodic solutions for nonlinear evolution equations, J. Optim. Theory Appl., 168 (2016), 410-440. doi: 10.1007/s10957-015-0707-y. Google Scholar

[3]

X. Chang and Y. Li, Rotating periodic solutions of second order dissipative dynamical systems, Discrete Contin. Dyn. Syst., 36 (2016), 643-652. doi: 10.3934/dcds.2016.36.643. Google Scholar

[4]

Y. ChenJ. J. Nieto and D. O'Regan, Anti-periodic solutions for evolution equations associated with maximal monotone mappings, Appl. Math. Lett., 24 (2011), 302-307. doi: 10.1016/j.aml.2010.10.010. Google Scholar

[5]

Y. ChenD. O'Regan and R. P. Agarwal, Anti-periodic solutions for semilinear evolution equations in Banach spaces, J. Appl. Math. Comput., 38 (2012), 63-70. doi: 10.1007/s12190-010-0463-y. Google Scholar

[6]

W. A. Coppel, Dichotomies in Stability Theory Lecture Notes in Mathematics, Vol. 629, Springer-Verlag, Berlin-New York, 1978. Google Scholar

[7]

J. R. Graef and L. Kong, Periodic solutions of first order functional differential equations, Appl. Math. Lett., 24 (2011), 1981-1985. doi: 10.1016/j.aml.2011.05.020. Google Scholar

[8]

T. Haddad and T. Haddad, Existence and uniqueness of anti-periodic solutions for nonlinear third-order differential inclusions, Electron. J. Differential Equations (2013), 10 pp. Google Scholar

[9]

J. K. Hale, Functional Differential Equations Applied Mathematical Sciences, Vol. 3, Springer-Verlag New York, New York-Heidelberg, 1971. Google Scholar

[10]

S. Heidarkhani, G. A. Afrouzi, A. Hadjian and J. Henderson, Existence of infinitely many anti-periodic solutions for second-order impulsive differential inclusions, Electron. J. Differential Equations (2013), 13 pp. Google Scholar

[11]

J. Knežević-Miljanović, Periodic solutions of nonlinear differential equations, Adv. Dyn. Syst. Appl., 7 (2012), 89-93. Google Scholar

[12]

T. KüpperY. Li and B. Zhang, Periodic solutions for dissipative-repulsive systems, Tohoku Math. J. (2), 52 (2000), 321-329. doi: 10.2748/tmj/1178207816. Google Scholar

[13]

J. LaSalle and S. Lefschetz, Stabillity by Lyapunov's Direct Method, with Application Mathematics in Science and Engineering, Vol. 4, New York-London 1961. Google Scholar

[14]

Y. Li and F. Huang, Levinson's problem on affine-periodic solutions, Adv. Nonlinear Stud., 15 (2015), 241-252. doi: 10.1515/ans-2015-0113. Google Scholar

[15]

Y. LiQ. Zhou and X. Lu, Periodic solutions for functional-differential inclusions with infinite delay, Sci. China Ser. A, 37 (1994), 1289-1301. Google Scholar

[16]

Y. LiQ. Zhou and X. Lu, Periodic solutions and equilibrium states for functional-differential inclusions with nonconvex right-hand side, Quart. Appl. Math., 55 (1997), 57-68. doi: 10.1090/qam/1433752. Google Scholar

[17]

J. LiangJ. Liu and T. Xiao, Periodic solutions of delay impulsive differential equations, Nonlinear Anal., 74 (2011), 6835-6842. doi: 10.1016/j.na.2011.07.008. Google Scholar

[18]

A. LipowskiB. Przeradzki and K. Szymańska-Debowska, Periodic solutions to differential equations with a generalized p-Laplacian, Discrete Contin. Dyn. Syst. Ser. B, 19 (2014), 2593-2601. doi: 10.3934/dcdsb.2014.19.2593. Google Scholar

[19]

J. Mawhin, Periodic solutions of differential and difference systems with pendulum-type nonlinearities: Variational approaches, Differential and difference equations with applications, Springer Proc. Math. Stat., Springer, New York, 47 (2013), 83-98. doi: 10.1007/978-1-4614-7333-6_7. Google Scholar

[20]

X. Meng and Y. Li, Affine-periodic solutions for discrete dynamical systems, J. Appl. Anal. Comput., 5 (2015), 781-792. Google Scholar

[21]

S. Padhi, John R. Graef and P. D. N. Srinivasu, Periodic Solutions of First-Order Functional Differential Equations in Population Dynamics Springer, New Delhi, 2014. doi: 10.1007/978-81-322-1895-1. Google Scholar

[22]

P. Sa Ngiamsunthorn, Existence of periodic solutions for differential equations with multiple delays under dichotomy condition Adv. Difference Equ. 2015 (2015), 11 pp. doi: 10.1186/s13662-015-0598-0. Google Scholar

[23]

C. Wang and Y. Li, Affine-periodic solutions for nonlinear dynamic equations on time scales Adv. Difference Equ. 2015 (2015), 16 pp. doi: 10.1186/s13662-015-0634-0. Google Scholar

[24]

C. WangX. Yang and Y. Li, Affine-periodic solutions for nonlinear differential equations, Rocky Mountain J. Math., 46 (2016), 1717-1737. doi: 10.1216/RMJ-2016-46-5-1717. Google Scholar

[25]

J. R. Ward, Periodic solutions of first order systems, Discrete Contin. Dyn. Syst., 33 (2013), 381-389. doi: 10.3934/dcds.2013.33.381. Google Scholar

[26]

R. WuF. Cong and Y. Li, Anti-periodic solutions for second order differential equations, Appl. Math. Lett., 24 (2011), 860-863. doi: 10.1016/j.aml.2010.12.031. Google Scholar

[27]

T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions Applied Mathematical Sciences, Vol. 14. Springer-Verlag, New York-Heidelberg, 1975. Google Scholar

[28]

Y. Zhang, X. Yang and Y. Li, Affine-periodic solutions for dissipative systems, Abstr. Appl. Anal. (2013), Art. ID 157140, 4 pp. Google Scholar

[1]

Zhong Tan, Leilei Tong. Asymptotic stability of stationary solutions for magnetohydrodynamic equations. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3435-3465. doi: 10.3934/dcds.2017146

[2]

Peter Dormayer, Anatoli F. Ivanov. Stability of symmetric periodic solutions with small amplitude of $\dot x(t)=\alpha f(x(t), x(t-1))$. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 61-82. doi: 10.3934/dcds.1999.5.61

[3]

Yong Li, Hongren Wang, Xue Yang. Fink type conjecture on affine-periodic solutions and Levinson's conjecture to Newtonian systems. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2607-2623. doi: 10.3934/dcdsb.2018123

[4]

Masahiro Suzuki. Asymptotic stability of stationary solutions to the Euler-Poisson equations arising in plasma physics. Kinetic & Related Models, 2011, 4 (2) : 569-588. doi: 10.3934/krm.2011.4.569

[5]

L. Cherfils, Y. Il'yasov. On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian. Communications on Pure & Applied Analysis, 2005, 4 (1) : 9-22. doi: 10.3934/cpaa.2005.4.9

[6]

Jifeng Chu, Pedro J. Torres, Feng Wang. Radial stability of periodic solutions of the Gylden-Meshcherskii-type problem. Discrete & Continuous Dynamical Systems - A, 2015, 35 (5) : 1921-1932. doi: 10.3934/dcds.2015.35.1921

[7]

Hongbin Chen, Yi Li. Existence, uniqueness, and stability of periodic solutions of an equation of duffing type. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 793-807. doi: 10.3934/dcds.2007.18.793

[8]

M.I. Gil’. Existence and stability of periodic solutions of semilinear neutral type systems. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 809-820. doi: 10.3934/dcds.2001.7.809

[9]

Paolo Perfetti. Hamiltonian equations on $\mathbb{T}^\infty$ and almost-periodic solutions. Conference Publications, 2001, 2001 (Special) : 303-309. doi: 10.3934/proc.2001.2001.303

[10]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[11]

Björn Gebhard. Periodic solutions for the N-vortex problem via a superposition principle. Discrete & Continuous Dynamical Systems - A, 2018, 38 (11) : 5443-5460. doi: 10.3934/dcds.2018240

[12]

Francesca R. Guarguaglini. Stationary solutions and asymptotic behaviour for a chemotaxis hyperbolic model on a network. Networks & Heterogeneous Media, 2018, 13 (1) : 47-67. doi: 10.3934/nhm.2018003

[13]

Pietro Baldi. Quasi-periodic solutions of the equation $v_{t t} - v_{x x} +v^3 = f(v)$. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 883-903. doi: 10.3934/dcds.2006.15.883

[14]

Frédéric Mazenc, Michael Malisoff, Patrick D. Leenheer. On the stability of periodic solutions in the perturbed chemostat. Mathematical Biosciences & Engineering, 2007, 4 (2) : 319-338. doi: 10.3934/mbe.2007.4.319

[15]

Davide Guidetti. Convergence to a stationary state of solutions to inverse problems of parabolic type. Discrete & Continuous Dynamical Systems - S, 2013, 6 (3) : 711-722. doi: 10.3934/dcdss.2013.6.711

[16]

Meiyue Jiang, Juncheng Wei. $2\pi$-Periodic self-similar solutions for the anisotropic affine curve shortening problem II. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 785-803. doi: 10.3934/dcds.2016.36.785

[17]

Hong Cai, Zhong Tan. Stability of stationary solutions to the compressible bipolar Euler-Poisson equations. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4677-4696. doi: 10.3934/dcds.2017201

[18]

James Nolen, Jack Xin. Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle. Discrete & Continuous Dynamical Systems - A, 2005, 13 (5) : 1217-1234. doi: 10.3934/dcds.2005.13.1217

[19]

Peng Gao. Averaging principle for stochastic Kuramoto-Sivashinsky equation with a fast oscillation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (11) : 5649-5684. doi: 10.3934/dcds.2018247

[20]

Lin Niu, Yi Wang. Non-oscillation principle for eventually competitive and cooperative systems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6481-6494. doi: 10.3934/dcdsb.2019148

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (16)
  • HTML views (31)
  • Cited by (1)

Other articles
by authors

[Back to Top]